Alert archive / Ohio / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 48, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 11, 2009, 4:04 PM EDT for Paulding County, Van Wert County, Ohio; Allen County, Indiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2009, 4:04 PM EDT (20:04 UTC)
- Expired
- Aug 11, 2009, 4:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Allen County, IN, Paulding County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 92 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 265 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 112004
SVRIWX
INC003-OHC125-161-112030-
/O.NEW.KIWX.SV.W.0048.090811T2004Z-090811T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 PM EDT TUE AUG 11 2009
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALLEN COUNTY IN NORTHEAST INDIANA
SOUTHWESTERN PAULDING COUNTY IN WEST CENTRAL OHIO
NORTHWESTERN VAN WERT COUNTY IN WEST CENTRAL OHIO
* UNTIL 430 PM EDT
* AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
NEAR TOWNLEY...OR 9 MILES EAST OF NEW HAVEN...AND MOVING SOUTHEAST
AT 35 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
CONVOY...
DIXON...
TIPTON...
CAVETT...SCOTT AND HAVILAND...
LAT...LON 4083 8465 4092 8480 4094 8480 4093 8483
4098 8492 4109 8485 4102 8451
TIME...MOT...LOC 2003Z 294DEG 30KT 4102 8482
$$1 follow-up statement
000
WWUS53 KIWX 112026
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 PM EDT TUE AUG 11 2009
INC003-OHC125-161-112037-
/O.EXP.KIWX.SV.W.0048.000000T0000Z-090811T2030Z/
ALLEN IN-VAN WERT OH-PAULDING OH-
426 PM EDT TUE AUG 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEN COUNTY IN
NORTHEAST INDIANA...AND SOUTHWESTERN PAULDING AND NORTHWESTERN VAN
WERT COUNTIES IN WEST CENTRAL OHIO WILL EXPIRE AT 430 PM EDT...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4083 8465 4092 8480 4094 8480 4093 8483
4098 8492 4109 8485 4102 8451
TIME...MOT...LOC 2027Z 294DEG 30KT 4094 8458
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 4:02 PM EDT, 2 minutes earlier.
Area forecast discussion, Aug 11, 4:02 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 402 PM EDT TUE AUG 11 2009 .SHORT TERM...THIS AFTERNOON THROUGH WEDNESDAY NIGHT... MAIN CONCERN IN SHORT TERM LIES WITH CONVECTION THIS AFTERNOON. CURVED UPR JET CURRENTLY TRAVERSING REGION WITH LARGE SCALE SPEED/DIRECTIONAL DIVERGENCE COMBINING WITH LOW LVL CONVERGENCE ALONG SLOW MOVING FRONTAL BNDRY TO FIRE SCATTERED THUNDERSTORMS ACROSS CENTRAL/ERN PORTIONS OF THE CWA. HOWEVER...WEAK LOW/MID LEVEL FLOW IS PRECLUDING SIGNIFICANT STORM ORGANIZATION DESPITE 90+ KT UPR LEVEL JET STREAK. IN CLOUD 0C AND -20C LEVELS OF 15.4 AND 26.1 KFT RESPECTIVELY WILL LIMIT LARGE HAIL THREAT BUT WOULD NOT BE SURPRISED TO SEE SOME SMALL HAIL WITH MOST INTENSE UPDRAFTS AS MLCAPE VALUES PUSH 2000 J/KG. LACK OF ANY SIGNIFICANT DRY AIR IN MID LEVELS SHOULD KEEP ANY DAMAGING WIND POTENTIAL WITH COLLAPSING STORMS TO AT BEST LOW END SEVERE CRITERIA. BEST POTENTIAL FOR ANY SVR WINDS WILL REMAIN CONFINED TO SOUTHERN-MOST PORTIONS OF CWA WHERE SLIGHTLY BETTER MID LEVEL FLOW IS RESULTING IN 0-6 KM SHEAR VALUES AROUND 30-35 KTS WHICH MAY ALLOW FOR SLIGHTLY LONGER-LIVED STORMS. STILL NO EXPECTATIONS FOR WIDESPREAD SVR CONVECTION BUT A NICE SOAKING RAIN WITH GUSTY WINDS LOOKS TO BE IN THE CARDS FOR AT LEAST HALF OF THE SOUTHEAST CWA SO KEPT SCATTERED WORDING WITH A 50 POP FOR MUCH OF SE CWA. RIDGING AT THE SFC AND ALOFT SLIDES IN BEHIND DEPARTING WAVE FOR A PLEASANT STRETCH OF LATE SUMMER DAYS WITH LOWER HUMIDITY AND LIMITED CLOUD COVER. GOING TEMPS LOOK GOOD WITH LOWS TONIGHT GENERALLY IN THE UPR 50S SAVE FAR SE. COULD SEE SOME PATCHY FOG EARLY WED MORNING IF RESIDUAL MOISTURE CLEARS OUT A TOUCH SLOWER THAN MODELS INDICATE WHICH IS CERTAINLY PLAUSIBLE IN AREAS THAT RECEIVE PRECIPITATION TODAY. NAM CLOSES OFF H5 LOW TO THE SE OF CWA OVER CEN/SRN OH BUT ANY SENSIBLE WEATHER IMPACTS SHOULD STAY SE OF US WED/WED NIGHT. && .LONG TERM...THURSDAY MORNING THROUGH EARLY TUESDAY... RIDGE WILL DOMINATE THE WEATHER THROUGH NEXT MONDAY...THIS WILL RESULT IN WARMER TEMPERATURES AND INCREASING HUMIDITY. WHILE THE THREAT OF AFTERNOON CONVECTION WILL GRADUALLY INCREASE THROUGH THE PERIOD...TIMING AND ACTUAL OCCURRENCE IS TOO UNCERTAIN TO MAKE ANY CHANGES TO THE GOING SET OF FORECASTS. HAVE OPTED TO KEEP TEMPERATURES IN THE UPPER 80S TO NEAR 90 WITH OVERNIGHT LOWS IN THE 60S AND 70S. THAT BEING SAID...DO HAVE CONCERNS THAT THE POSITION OF THE RIDGE OVER THE SOUTHEAST AND THE APPROACHING TROF WILL ALLOW STEADILY INCREASING SOUTHWEST FLOW AND ADDITIONAL CONVECTIVE DEVELOPMENT OVER THE PLAINS AND UPPER MISSISSIPPI RIVER VALLEY. THIS COULD SET THE STAGE FOR CONVECTIVE DEVELOPMENT OVER THE GREAT LAKES DURING THE WEEKEND. WHILE THE ECMWF IS SUGGESTING THAT THERE WILL BE SHOWERS OVER THE EARLY NEXT WEEK...THE ENSEMBLE OF EXTENDED MODELS DIVERGES SIGNIFICANTLY WITH THE LATTER PART OF THE FORECAST...AND WHILE WE HAVE BEEN IN A DRY PATTERN...HAVE INCORPORATED THE HPC GUIDANCE IN THE LAST DAY OF THE EXTENDED. INTRODUCING CHANCE PRECIPITATION FOR EARLY TUESDAY. && .AVIATION...DISCUSSION FOR 18Z TAFS... PREDOMINATELY VFR CONDS AT KSBN AS SKIES CLEAR BEHIND PASSING WAVE THIS AFTERNOON. SCATTERED THUNDERSTORMS MOVING SOUTH TOWARD KFWA NECESSITATE INCLUSION OF VCTS GP THIS AFTERNOON BUT EXPECT CIGS TO STAY VFR UNLESS TAF SITE FALLS DIRECTLY BENEATH ONE OF THE SCATTERED STORMS. CONCERN FOR FOG WED MORNING WITH GOOD RAD COOLING AND RELATIVELY LIGHT WINDS AND WILL LIKELY NEED MENTION IN SUBSEQUENT TAF ISSUANCES...ESPECIALLY IF KFWA SEES RAINFALL TODAY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...SIMPSON LONG TERM...LEWIS AVIATION...SIMPSON
Hazardous weather outlook, Aug 11, 4:53 AM EDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 453 AM EDT TUE AUG 11 2009 LMZ043-046-120900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 453 AM EDT TUE AUG 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TODAY. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. HOWEVER...WIND GUSTS TO 40 KNOTS COULD BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-120900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 453 AM EDT TUE AUG 11 2009 /353 AM CDT TUE AUG 11 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY. THE STRONGER STORMS MAY PRODUCE STRONG WINDS AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Aug 11, 2:28 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 228 PM EDT TUE AUG 11 2009 INZ007-MIZ080-081-OHZ001-111930- BRANCH MI-HILLSDALE MI-STEUBEN IN-WILLIAMS OH- 228 PM EDT TUE AUG 11 2009 AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FREMONT...OR 11 MILES NORTHEAST OF ANGOLA... MOVING EAST AT 20 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... MONTPELIER AND PIONEER... CLEAR LAKE AND MONTGOMERY... YORK... CAMDEN... NETTLE LAKE... LAKE SENECA... THIS INCLUDES INTERSTATE 80 90 IN OHIO BETWEEN MILE MARKERS 5 AND 14. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4175 8442 4154 8457 4174 8495 4182 8486 TIME...MOT...LOC 1829Z 292DEG 16KT 4176 8486
Special weather statement, Aug 11, 2:51 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
251 PM EDT TUE AUG 11 2009
INZ015>017-024-111945-
FULTON IN-KOSCIUSKO IN-WABASH IN-WHITLEY IN-
251 PM EDT TUE AUG 11 2009
AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF NORTH MANCHESTER...OR 10
MILES SOUTHWEST OF WINONA LAKE...MOVING SOUTHEAST AT 15 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
NORTH MANCHESTER...
DISKO...
PACKERTON...
SIDNEY...
LAKETON...
LIBERTY MILLS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4099 8595 4101 8595 4101 8600 4101 8603
4114 8599 4118 8586 4107 8563 4093 8567
TIME...MOT...LOC 1851Z 302DEG 15KT 4110 8591Special weather statement, Aug 11, 3:13 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 313 PM EDT TUE AUG 11 2009 INZ008-009-017-018-111945- ALLEN IN-DE KALB IN-NOBLE IN-WHITLEY IN- 313 PM EDT TUE AUG 11 2009 AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HUNTERTOWN...OR 10 MILES SOUTHWEST OF GARRETT...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... FORT WAYNE... NEW HAVEN... GRABILL... WALLEN... LEO-CEDARVILLE... CUBA AND HARLAN... THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 14 AND 30. THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 105 AND 123. BRIEF HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON ROADWAYS AND LOW LYING AREAS. IF DRIVING...REDUCE YOUR SPEED AND TURN ON YOUR HEADLIGHTS. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4121 8480 4098 8502 4117 8554 4136 8533 TIME...MOT...LOC 1912Z 303DEG 19KT 4122 8521
Special weather statement, Aug 11, 3:26 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
326 PM EDT TUE AUG 11 2009
INZ017-018-025-112000-
ALLEN IN-HUNTINGTON IN-WHITLEY IN-
326 PM EDT TUE AUG 11 2009
AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG LINE OF THUNDERSTORMS NEAR WHITLEY COUNTY...OR 7 MILES
SOUTHWEST OF COLUMBIA CITY...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
WASHINGTON CENTER...PEABODY AND LUTHER...
LAUD...GOBLESVILLE AND RABER...
DUNFEE...ROANOKE...
ABOITE...MAHON AND ROLLING HILLS...
THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 12.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 95 AND
104.
VERY HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND OTHER
LOW LYING AREAS. DRIVE WITH EXTRA CAUTION...REDUCE YOUR SPEED AND
TURN ON YOUR VEHICLES HEADLIGHTS.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4101 8564 4107 8563 4117 8554 4098 8502
4094 8505 4093 8564
TIME...MOT...LOC 1925Z 300DEG 19KT 4107 8555Local storm report, Aug 11, 3:44 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
344 PM EDT TUE AUG 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL FORT WAYNE 41.08N 85.13W
08/11/2009 E0.25 INCH ALLEN IN TRAINED SPOTTER
ESTIMATED WINDS TO 45 MPH
&&
EVENT NUMBER IWX0900028
NGSpecial weather statement, Aug 11, 3:51 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 351 PM EDT TUE AUG 11 2009 INZ018-027-OHZ015-024-112015- ADAMS IN-ALLEN IN-PAULDING OH-VAN WERT OH- 351 PM EDT TUE AUG 11 2009 AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORM NEAR NEW HAVEN...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... WOODBURN... MONROEVILLE...PAYNE AND CONVOY... MAPLES...ZULU AND TILLMAN... TOWNLEY AND EDGERTON... MCGILL...DIXON AND TIPTON... WIND GUSTS TO 45 MPH HAVE BEEN REPORTED EAST OF FORT WAYNE. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY RAIN WILL CAUSE RAPID PONDING OF WATER ON ROADWAYS AND LOW LYING AREAS. USE EXTRA CAUTION AND REDUCE SPEEDS WHEN HEAVY RAINFALL IS ENCOUNTERED. LAT...LON 4105 8461 4086 8473 4103 8518 4119 8507 TIME...MOT...LOC 1948Z 295DEG 21KT 4107 8501
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 2:28 PM EDT | Special Weather Statement | IWX | Williams | 62 min |
| Aug 11, 4:22 PM EDT | Areal Flood Advisory | IWX | Paulding, Putnam, Van Wert | 3 hr |
| Aug 11, 4:52 PM EDT | Special Weather Statement | IWX | Allen | 53 min |
| Aug 11, 12:22 PM EDT | Special Weather Statement | IWX | LaGrange | 38 min |
| Aug 11, 12:53 PM EDT | Special Weather Statement | IWX | LaGrange, Noble | 52 min |
| Aug 11, 1:31 PM EDT | Special Weather Statement | IWX | DeKalb | 29 min |
| Aug 11, 1:49 PM EDT | Special Weather Statement | IWX | Noble | 41 min |
| Aug 11, 2:13 PM EDT | Special Weather Statement | IWX | Fulton | 62 min |
| Aug 11, 2:17 PM EDT | Special Weather Statement | IWX | Noble | 28 min |
| Aug 11, 2:27 PM EDT | Special Weather Statement | IWX | Kosciusko | 63 min |
| Aug 11, 2:51 PM EDT | Special Weather Statement | IWX | Kosciusko | 54 min |
| Aug 11, 3:03 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Wabash | 31 min |
| Aug 11, 3:13 PM EDT | Special Weather Statement | IWX | Allen | 32 min |
| Aug 11, 3:25 PM EDT | Areal Flood Advisory | IWX | Allen, Huntington, Whitley | 95 min |
| Aug 11, 3:26 PM EDT | Special Weather Statement | IWX | Whitley | 34 min |
| Aug 11, 3:51 PM EDT | Special Weather Statement | IWX | Allen | 24 min |
| Aug 11, 4:13 PM EDT | Special Weather Statement | IWX | Kosciusko | 47 min |
| Aug 11, 4:14 PM EDT | Areal Flood Advisory | IWX | Kosciusko | 91 min |
| Aug 11, 4:47 PM EDT | Special Weather Statement | IWX | Cass | 58 min |
| Aug 11, 4:49 PM EDT | Special Weather Statement | IWX | Adams | 56 min |
| Aug 11, 5:12 PM EDT | Areal Flood Advisory | IWX | Cass | 93 min |
| Aug 11, 5:18 PM EDT | Lakeshore Flood Statement | IWX | 4 hr | |
| Aug 11, 5:49 PM EDT | Special Weather Statement | IWX | Blackford | 56 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2009Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.